# SDR FDEA201103231140

- Difficulty date: March 23, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR LT SEAT TRACK AT STA 1321-1341, X = 8.5 CORRODED.  REPAIRED IAW SRM 53-00-52, FIG 201.  REPAIR 1, REV 46. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
